Re: overian cancer menopause
I am a breast cancer survivor of 1.5yrs but I have not been through your same experience. I know what you mean about one thing after another. - It seems with breast cancer, you get treatment and meds that cause other side effects, requiring further testing and intervention, and it never ends.
Hopefully your tests will turn out fine, but I can understand your fears. Here is what I've learned from another breast cancer site, about your concerns:
-Uterine cancer is rare, even among hormone positive breast cancer survivors.
Tamoxafin can cause some uterine thickening, but from what I understand this does not in any way necessarily mean you have cancer. It is true, that if you have taken tamoxafin, your risk of uterine ca doubles. However, it is from 1 in 1000 women to 2 in 1000 women. - and the risk is higher the longer you take it. In your case, you only took it one year, so that is a good thing.
-Simple ovarian cysts are common and rarely cancer. Complex ovarian cysts are more worrisome.
It is scary, but you are doing everything you can to stay on top of these concerns by having the proper tests and follow-up. Let us know how it turns out and best wishes to you.